# SDR CA151218004

- Difficulty date: December 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 8,377 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 2150 · Cabin Cooling System
- Part: Pivot
- Part number: 11791006013
- Condition: Cracked
- Location: A/C Compressor
- Part time: 6,755 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE INSPECTION THE AIR-CONDITIONER COMPRESSOR PIVOT PLATE WAS FOUND TO BE CRACKED NEAR THE MOUNTING LUG.  THIS IS THE IMPROVED PIVOT PLATE MADE OF STEEL AS REFERENCED IN MFG COMMUNIQUE 97-002.
